| Model Number |
11609481 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.Patient age/date of birth was requested but was not provided.The event reportedly occurred in the nicu; therefore it is presumed the patient was a neonate.
Event or Problem Description
The customer reported that while the rn was removing the tubing from the isolette the tubing separated while infusing tpn to a patient in the nicu.There was no harm.
Event or Problem Description
Additional Manufacturer Narrative
The customer¿s report the tubing separated was confirmed.Visual inspection confirmed that the set was separated at the engagement between the filter inlet and tubing.The root cause of the separation is due to insufficient solvent during the manufacturing process.